# SDR R61A2018111326127

- Difficulty date: October 26, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE AIRCRAFT WAS IN HEAVY CHECK** MAINTENANCE FOUND PASSENGER CABIN FLOOR FRAME 84 RBL 51"FLOOR SUPPORT CORRODED AT FASTENER HOLE. MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT PANEL IAW SRM 51-40-08. THIS AIRCRAFT REMAINS IN HEAVY CHECK
